# SDR VNAA2012101200007

- Difficulty date: October 12, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 20,793 hours, 21,273 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 7455001
- Part serial: 0675
- Condition: Failed
- Location: Cockpit
- Part time: 17,369 hours, 17,918 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED FLAPS FAIL CAUTION MESSAGE ON FINAL APPROACH WHEN SELECTING FLAPS FROM 20 DEGREES TO 30 DEGREES.  CREW LANDED AT DESTINATION WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT FLAP FAIL, REMOVED AND REPLACED FLAP HANDLE AND PERFORMED CHECKS USING AIRCRAFT FIM.  AIRCRAFT RELEASED FOR SERVICE.
